# SDR FDKA200605096

- Difficulty date: May 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,136 hours, 11,657 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE RUDDER SYSTEM 2 WON’T SHUT OFF WITH HYDRAULICS ON.  MAINTENANCE RESET THE SYSTEM AND OPS CHECKED.
